# SDR CALA2023122103701

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 74,674 hours, 30,601 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4400
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 762,702 hours, 727,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 1 AND 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM CPC TESTING AND ADVISE TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM CPC TESTING AND ADVISE TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM CPC TESTING AND ADVISE TOMC UPDATED MAA CODE EFS USING VENDOR MAA SCREEN C UPDATED MAA CODE EFS USING VENDOR MAA SCREEN C CONTROLLER, CAB OFF 31-2130-9-0001 4400 ON 31-2130-9-0001 4779 CONTROLLER, CAB OFF 31-2130-9-0001 4400 ON 0000 PER TSM PERFORMED CPC 1 AND 2 SYSTEM TESTS TEST OK. FOUND LAST LEG HISTORY REPORT FAULTING CPC 2 CODE 41 ON BOTH CPCS. REMOVED AND REPLACED CPC 2 PER AMM 21-31-34 AND PERFORMED OPERATIONAL TEST OF PRESSURE CONTROL AND MONITORING OPS CHECK GOOD NO FAULTS.
